# SDR CA120502001

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,806 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069243
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 48,287 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE NR 2 HYD SYS QTY DROPPED TO ZERO WITH ASSOCIATED CAUTION LIGHTS COMING ON.  AN EMERGENCY WAS DECLARED. THE LANDING GEAR WAS LOWERED SUCCESSFULLY WITH THE ALTERNATE EXTENSION SYSTEM AND THE ACFT LANDED UNEVENTFULLY.   THE RUDDER RETURN HYDRAULIC LINE TO THE RUDDER ISOLATION VALVE IN THE NR 1 NACELLE WAS FOUND LEAKING AND WAS REPLACED WITH A TEMPORARY FLEX LINE IAW THE AMM.  THE HYDRAULIC SYS WAS SERVICED AND TESTED AND THE ACFT RETURNED TO SERVICE.  HYDRAULIC LINE, PN 8Z6069-243, IPC 29-10-00, FIG 26-520.
